# SDR GTIA9700013

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5280 · Landing Gear Doors
- Part: Doubler
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - REPAIR ON NOSE GEAR LT HINGED DOOR EXTERNAL REPAIR NEEDS INSPECTION TO VERIFY COMPLIANCE WITH SRM 53-05 FIG 62.  STOP DRILLED CRACK, FABRICATED NEW DOUBLER, INSTALLED IAW 53-05 FIG 62.  (M)
